# SDR 20001215SH023

- Difficulty date: October 20, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N58045
- Make and model: Snias AS350B
- Aircraft serial: 1602
- Aircraft time: 7,990 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633116
- Part serial: 437
- Condition: Delaminated
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT FROM 1 EACH KIT P/N 355A09-1036-01, CORRECTED PROBLEM.  4 HALF SHELLS EQUALS 1 KIT.  (X)
